# SDR AALA20150309008

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 76,024 hours, 26,853 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE LT REVERSER AMBER LIGHT ILLUMINATED.   RETURNED & EMERGENCY DECLARED.  LANDING UNEVENTFUL.   ADJUSTED THE INBD THRUST REVERSER PROXIMITY SENSOR AT THE STOW SIDE IAW AMM 78-30-00-835-012-R04.  SYS CHECKED NORMAL.
